# SDR DALA2023011800367

- Difficulty date: January 15, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND OF 1.500IN LENGTH X 1.000IN WIDTH ON ISS109 UPPER SURFACE, LE SLAT 5 TRAILING EDGE WEDGE, LH WING.  DISBOND ON ISS109 UPPER SURFACE, LE SLAT 5 TRAILING EDGE WEDGE, LH WING WAS REPAIRED PER B757-200 SRM.
